# SDR M7K2003F00001

- Difficulty date: February 6, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N57717
- Make and model: Snias AS350BA
- Aircraft serial: 1334
- Engine: Lyc LTS101600A3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Limiter
- Part number: 430123507
- Part serial: 30599
- Condition: Failed
- Location: Eng Reduct Gb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON RETURN FLIGHT AT NORMAL CRUISE POWER WITH NO CONTROL INPUT NG AND NR SPEEDS SUDDENLY DROPPED APPROXIMATELY 3 PERCENT AND RAPIDLY RECOVERED WITH A SLIGHT OVERSHOOT BEFORE RETURNING TO STEADY STATE.  THIS OCCURRED SEVERAL TIMES OVER A .7 HOUR FLIGHT.  REPLACEMENT OF THE OVERSPEED LIMITER CORRECTED THIS DEFECT AS CONFIRMED BY OPERATIONAL CHECK FLIGHTS TO CONFIRM A REPEATABLE DEFECT AND THAT AFTER LIMITER REPLACEMENT DEFECT WAS CORRECTED.
